# SDR 20000407SH016

- Difficulty date: February 21, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N325KW
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527025
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 40294006
- Condition: Cracked
- Location: Mlg Ww
- Part time: 4,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS MAIN LANDING GEAR REAR SIDE BRACE TRUNNION.  A SMALL CRACK WAS FOUND IN THE WEB NEXT TO THE INBOARD LOWER BOLT HOLE ON BOTH RT AND LT MAIN GEAR.  CRACK WAS DETECTED BY PREVIOUS EXPERIENCE.  CRACK WAS VERIFIED BY DYE PENETRANT.  (X)
